# SDR V0XD2014052318010

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,088 hours, 14,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED AT FRAME 65.  BLENDED CORROSION IAW SRM 53-31-10,  FOUND TO BE WITH IN LIMITS IAW SRM 53-31-10, SWPM 20-21-00, AND CPM 51-21-04, 51-21-05.  NDT PERFORMED, NO DEFECTS NOTED.
